# SDR AU000091

- Difficulty date: February 1, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Maule M-4-210
- Engine: Cont IO360A
- Propeller: Mcauly D2A34C67
- System (JASC): 2810 · Fuel Storage
- Part: Plunger
- Part number: 07560106
- Condition: Deteriorated
- Location: Fuel Storage
- Component: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIREWALL MOUNTED FUEL STRAINER PLUNGER RUBBER NOT COMPATIBLE WITH FUEL PREVENTING FUEL FROM BEING DRAINED FROM STRAINER.  PLUNGER WAS PURCHASED AND FITTED IN SEPTEMBER 1999.
